# SDR ASMF201700301004

- Difficulty date: January 26, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N957AM
- Make and model: Boeing 737-800
- Aircraft serial: 39957
- Aircraft time: 7,262 hours, 2,768 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: C20633000
- Part serial: 0146C20633
- Condition: Damaged
- Location: Nr 2
- Part time: 20,432 hours, 9,406 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THE BRAKE ASSEMBLY NUMBER 2 WITH DAMAGE. MAINTENANCE PERSONNEL PERFORMED AN INSPECTION, DETECTING CARBON FRAGMENTS AND DISC LOCK LOOSE; SO THE MAIN LANDING GEAR BRAKE AND WHEEL NUMBER 2 WERE REPLACED IAW AMM 32-41-41 AND AMM 32-45-11, TESTED CORRECT.
